×

zbMATH — the first resource for mathematics

Denseness of numerical radius attaining holomorphic functions. (English) Zbl 1186.46048
Summary: We study the density of numerical radius attaining holomorphic functions on certain Banach spaces using the Lindenstrauss method. In particular, it is shown that if a complex Banach space \(X\) is locally uniformly convex, then the set of all numerical attaining elements of \(A(B_{X}:X)\) is dense in \(A(B_{X}:X)\).
MSC:
46G20 Infinite-dimensional holomorphy
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Harris, LA, The numerical range of holomorphic functions in Banach spaces, American Journal of Mathematics, 93, 1005-1019, (1971) · Zbl 0237.58010
[2] Acosta, MD; Kim, SG, Denseness of holomorphic functions attaining their numerical radii, Israel Journal of Mathematics, 161, 373-386, (2007) · Zbl 1140.46007
[3] Acosta, MD; Kim, SG, Numerical Shilov boundaries for some classical Banach spaces, Journal of Mathematical Analysis and Applications, 350, 694-707, (2009) · Zbl 1167.46008
[4] Choi YS, Lee HJ, Song HG: Bishop’s theorem and differentiability of a sub-space of . to appear in Israel Journal of Mathematics to appear in Israel Journal of Mathematics
[5] Kim SG, Lee HJ: Numerical peak holomorphic functions on Banach spaces.Journal of Mathematical Analysis and Applications, to appear Journal of Mathematical Analysis and Applications, to appear · Zbl 1167.46008
[6] Lindenstrauss, J, On operators which attain their norm, Israel Journal of Mathematics, 1, 139-148, (1963) · Zbl 0127.06704
[7] Choi, YS; Han, KH; Lee, HJ, Boundaries for algebras of holomorphic functions on Banach spaces, Illinois Journal of Mathematics, 51, 883-896, (2007) · Zbl 1214.46033
[8] Lee, HJ, Complex convexity and monotonicity in quasi-Banach lattices, Israel Journal of Mathematics, 159, 57-91, (2007) · Zbl 1129.46001
[9] Lindenstrauss J, Tzafriri L: Classical Banach Spaces II. Volume 97. Springer, Berlin, Germany; 1979. · Zbl 0403.46022
[10] Lee HJ: Randomized series and geometry of Banach spaces. to appear in Taiwanese Journal of Mathematics to appear in Taiwanese Journal of Mathematics · Zbl 1214.46033
[11] Rodríguez-Palacios, Á, Numerical ranges of uniformly continuous functions on the unit sphere of a Banach space, Journal of Mathematical Analysis and Applications, 297, 472-476, (2004) · Zbl 1068.46005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.